Previous |  Up |  Next


Title: A result about imbedded eigenvalues in the operator valued Friedrichs model (English)
Author: Lakajev, S. N.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 27
Issue: 3
Year: 1986
Pages: 479-490
Category: math
MSC: 45C05
MSC: 47G05
MSC: 81C10
MSC: 81F99
MSC: 81Q10
idZBL: Zbl 0618.45001
idMR: MR873622
Date available: 2008-06-05T21:25:47Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] LAKAJEV S. N.: Discrete spectrum of operator valued Friedrichs models.Comment. Math. Univ. Carolinaea 27 (1986), 341-357. Zbl 0601.45001, MR 0857553
Reference: [2] FADDEEV L. D.: About the Friedrichs model in the perturbation theory of continuous spectrum.Trudy matematičeskogo inst. im. V. A. Steklova, 73, 292-313 (in Russian). MR 0178362


Files Size Format View
CommentatMathUnivCarol_027-1986-3_7.pdf 960.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo